# SDR DALA2019061703605

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 58,574 hours, 7,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EEPLS AT SEAT ROWS 12AB, 20AB, 20HJ, 25HJ, AND 26HJ IMPERATIVE. RELAMPED SEAT 20AB AND RETERMINATED CONNECTORS AT REMAINING SEATS. LP5958404
